# SDR IPXA2019112219230

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING I/B FLAP UPPER SKIN HAS A REPAIR NOT DOCUMENTED ON MAP.REPAIRED DAMAGED R/H I/B FLAP UPPER SKIN IAW SRM 57-00-01 REPAIR 1 FIG.201. (MAJOR)
